Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from PCOS, missed periods, vomiting, thyroid. Taking glyciphage. Causes for symptoms?

I am 27 year old and married. I have pcos and I am taking metmorfin tablet glyciphage. This month I missed my period and my stomach is feeling bloated and also have vomiting sensation after meals. Is it happening because of this tablet. since my periods are irregular doctor suggested me to take this tablet. Also i am a thyroid patient. Daily I am taking thyronorm 100mg.I am so confused. From the past few months so many times i have experianced negative pregnancy test . so I have strong belief that I am not pregnant.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
METFORMIN can result in bloating and nausea besides pregnancy.
Confirm your pregnancy by urine test.
Along with METFORMIN you have to reduce your weight and do regular exercises.
For regularity of periods,you have to take progesterone preparations every month.
For pregnancy to happen,regularity of periods is must.
Along with this,you have to take Medicine for ovulation induction also like FERTYL.
Please consult a good gynecologist and take proper and full hearted treatment.
Carry on with your thyronorm and make sure that your Throid levels are normal and for this keep getting your thyroid function tests at regular intervals.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor